# SDR FDKA200801008

- Difficulty date: January 7, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 12,958 hours, 12,403 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6047 MSY (1346 PHX LCL) - SPEED BRAKE FAIL.  MX RESET SYSTEM AND PERFORMED OPS CHECK.  OPS GOOD.
